Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 334, n° 7
pages 581-584 (2002)
Doi : S1631-073X(02)02304-X
Received : 14 January 2002 ;  accepted : 5 February 2002
Nulle contrôlabilité régionale d'une équation de type Crocco linéarisée
Regional null controllability of a linearized Crocco type equation
 

Patrick Martinez , Jean-Pierre Raymond , Judith Vancostenoble
MIP, Université Paul Sabatier, Toulouse III, 118, route de Narbonne, 31062 Toulouse cedex 4, France 

Note présentée par Philippe G. Ciarlet

Résumé

On s'intéresse à des problèmes de contrôle pour des équations issues d'un modèle de couche limite. Le problème est décrit par une équation parabolique dégénérée (équation de type Crocco linéarisée) où sont couplés des phénomènes de diffusion et de transport.

On donne tout d'abord une caractérisation géométrique du domaine d'influence d'un contrôle localement distribué. On montre alors la nulle contrôlabilité régionale dans ce domaine. La preuve est basée sur une inégalité d'observabilité adéquate pour le problème homogène adjoint. Cette inégalité est obtenue par décomposition du domaine espace-temps et des estimations du type Carleman le long des caractéristiques. Pour citer cet article : P. Martinez et al., C. R. Acad. Sci. Paris, Ser. I 334 (2002) 581-584.

The full text of this article is available in PDF format.
Abstract

We are interested in controllability problems of equations coming from a boundary layer model. This problem is described by a degenerate parabolic equation (a linearized Crocco type equation) where phenomena of diffusion and transport are coupled.

First we give a geometric characterization of the influence domain of a locally distributed control. Then we prove regional null controllability results on this domain. The proof is based on an adequate observability inequality for the homogeneous adjoint problem. This inequality is obtained by decomposition of the space-time domain and Carleman type estimates along characteristics. To cite this article: P. Martinez et al., C. R. Acad. Sci. Paris, Ser. I 334 (2002) 581-584.

The full text of this article is available in PDF format.


© 2002  Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@